Bethe ansatz solution of the open XXZ chain with nondiagonal boundary terms

Research output: Contribution to journalArticle

127 Citations (Scopus)

Abstract

We propose a set of conventional Bethe ansatz equations and a corresponding expression for the eigenvalues of the transfer matrix for the open spin-1/2 XXZ quantum spin chain with nondiagonal boundary terms, provided that the boundary parameters obey a certain linear relation.

Original languageEnglish (US)
Pages (from-to)433-440
Number of pages8
JournalJournal of Physics A: Mathematical and General
Volume37
Issue number2
DOIs
StatePublished - Jan 16 2004

Fingerprint

Bethe Ansatz
Quantum Spin Chain
Linear Relation
Term
Transfer Matrix
eigenvalues
Eigenvalue

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this

Bethe ansatz solution of the open XXZ chain with nondiagonal boundary terms. / Nepomechie, Rafael.

In: Journal of Physics A: Mathematical and General, Vol. 37, No. 2, 16.01.2004, p. 433-440.

Research output: Contribution to journalArticle

@article{6c8bae8d65004f2ca258810d66a521c9,
title = "Bethe ansatz solution of the open XXZ chain with nondiagonal boundary terms",
abstract = "We propose a set of conventional Bethe ansatz equations and a corresponding expression for the eigenvalues of the transfer matrix for the open spin-1/2 XXZ quantum spin chain with nondiagonal boundary terms, provided that the boundary parameters obey a certain linear relation.",
author = "Rafael Nepomechie",
year = "2004",
month = "1",
day = "16",
doi = "10.1088/0305-4470/37/2/012",
language = "English (US)",
volume = "37",
pages = "433--440",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "2",

}

TY - JOUR

T1 - Bethe ansatz solution of the open XXZ chain with nondiagonal boundary terms

AU - Nepomechie, Rafael

PY - 2004/1/16

Y1 - 2004/1/16

N2 - We propose a set of conventional Bethe ansatz equations and a corresponding expression for the eigenvalues of the transfer matrix for the open spin-1/2 XXZ quantum spin chain with nondiagonal boundary terms, provided that the boundary parameters obey a certain linear relation.

AB - We propose a set of conventional Bethe ansatz equations and a corresponding expression for the eigenvalues of the transfer matrix for the open spin-1/2 XXZ quantum spin chain with nondiagonal boundary terms, provided that the boundary parameters obey a certain linear relation.

UR - http://www.scopus.com/inward/record.url?scp=0742271186&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0742271186&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/37/2/012

DO - 10.1088/0305-4470/37/2/012

M3 - Article

AN - SCOPUS:0742271186

VL - 37

SP - 433

EP - 440

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 2

ER -